Integrable deformations of algebraic curves



Downloads per month over past year

Kodama, Y. and Konopelchenko, Boris and Martínez Alonso, Luis (2005) Integrable deformations of algebraic curves. Theoretical and mathematical physics, 144 (1). pp. 961-967. ISSN 0040-5779

[thumbnail of martinezalonso25preprint.pdf]

Official URL:


We present a general scheme for determining and studying integrable deformations of algebraic curves, based on the use of Lenard relations. We emphasize the use of several types of dynamical variables: branches, power sums, and potentials.

Item Type:Article
Additional Information:

©2005 Springer Science+Business Media, Inc.
One of the authors (L. M. A.) thanks the members of the Physics Department of Lecce University for their warm hospitality.
This work was supported in part by the DGCYT (Project No. BFM2002-01607), COFIN (Grant 2002 “Sintesi”), and the National Science Foundation (Grant No. DMS-0404931).

Uncontrolled Keywords:Algebraic curves; Integrable systems; Lenard relations
Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:34327
Deposited On:19 Nov 2015 18:58
Last Modified:10 Dec 2018 15:09

Origin of downloads

Repository Staff Only: item control page